# SDR HEEA0011634

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6161A
- Make and model: Bell 206L-3
- Aircraft serial: 51611
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 206023119159
- Condition: Corroded
- Location: Tail
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR CORRODED BEYOND LIMITS.
